# SDR SIMA201009802

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 18,530 hours, 13,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Part time: 18,530 hours, 13,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT FLOOR SILL HAS CORROSION BETWEEN FRAME 280 AND FRAME 319.   THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CORROSION BETWEEN FRAME 280 AND FRAME 319 IAW EO-CR-MR-171.  THE AIRCRAFT WAS RETURNED TO SERVICE.
